Connect with others who understand.

sign up log in
About MyFibroTeam

Connect with others who understand.

sign up log in
About MyFibroTeam
Real members of MyFibroTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Sensations

Sensations

I get lots of weird sensations.

1 - fizzing - feels like a fizzy drink has been opened in both my legs and the back of my right shoulder
2 - wet feeling - this only started on Friday feels like a spot on the palm of my hand is wet but isn't
3 - bugs crawling - all over the my body on the inside, not like an itch, but as if the bugs live inside me somewhere

Does anyone else get these? My GP said it's normal for 1 and 3 haven't spoken to him about 2 yet as that has only just started

Anyone any… read more

A MyFibroTeam Member said:

I mentioned a week or so ago about the itching & you are right, it does feel like you have bugs. I've been itching so bad recently that I have made myself bleed, ending up with scabs all over me.... I do get a feeling of cold fluid rush from my ear down my neck & it sometimes makes me feel a little dizzy . although this isn't nice, it is nice to know that if we all have similar symptoms, we can't be mad !!

posted over 5 years ago
A MyFibroTeam Member said:

I have that feeling of bugs under my skin its horrible I am always scratching the itch gets so bad and sometimes I get stabbing pains with the itch

posted over 5 years ago
A MyFibroTeam Member said:

This sounds really frustrating and totally unsettling. I think that there may be a myriad of possible answers for number 2, one of which might be the meds that you are on. For example, if you are on an antidepressant or something that messes with your head, that may give you those kinds of mild feelings. If you are mixing meds, the interaction may cause problems. Did it just start happening? Does it only happen intermittently? Sometimes certain foods can interact with medications as well. I would keep an detailed food journal. Include things like lotions or items you use on your body. Maybe talk to a pharmacist about this I'd mention the possibility of foods that interact. Please also do your own research. Doctors and pharmacists don't know everything. (I have a team of pharmacists at my pharmacy and not one of them knew that you shouldn't mix NSAIDS with SSRI's or SNRI's due to increased risks of bleeds, as my friend's mother went through.) I'm sure it's caused by something, and therefore, not permanent. I'm just wondering that for #1 and #3 if it could come down to poor circulation. My son has FM and barely moves. He has coldness in his hands and feet. Maybe this is your body's way of communicating. I really hope you find solutions. Good luck!

posted over 5 years ago
A MyFibroTeam Member said:

it could be neuropathy in your legs and feet ! i have it due to smoking ! but you mostly get it with diabetes ! they say lyrica helps along with gabapentin ! you might want have that checked out ! love peace joy happiness and Gods blessings to you and yours always michele

posted over 5 years ago
A MyFibroTeam Member said:

@ scfc0161

I have problems with the sensation of something crawling on my body. When I look there is nothing there but it is a eerie feeling. I don't know but I think it comes from our nerves! I don't know what to do about it as I can be walking and feeling something on my foot but look down and there is nothing there. There is not a local Fibro doctor so I do a lot of searching on the internet, Hugs
John 3:16

posted over 5 years ago
Already a Member? Log in